Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 359, NWS North Platte, NE

August 11, 2013Keith County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Aug 11, 2013, 3:54 PM MDT for Keith County, Nebraska. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 11, 2013, 3:54 PM MDT (21:54 UTC)
Expired
Aug 11, 2013, 4:45 PM MDT
In force
51 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Keith County, NE

The radar

The North Platte radar (KLNX), 113 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.9 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2013-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1317 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2013-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1317 J/kg
Mixed-layer CIN
-160 J/kg
Mixed-layer LCL
752 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

706 
WUUS53 KLBF 112154
SVRLBF
NEC101-112245-
/O.NEW.KLBF.SV.W.0359.130811T2154Z-130811T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
354 PM MDT SUN AUG 11 2013

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN KEITH COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 445 PM MDT

* AT 353 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
  KEYSTONE...AND MOVING SOUTHEAST AT 15 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  PAXTON...SARBEN AND NEVENS.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 133 AND 147.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 93 AND 94.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4116 10169 4137 10150 4123 10126 4122 10127
      4101 10137
TIME...MOT...LOC 2154Z 311DEG 11KT 4121 10144

HAIL...1.25IN
WIND...60MPH

$$

STOPPKOTTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 1:50 PM MDT, 2 hours 4 minutes earlier.

Area forecast discussion, Aug 11, 1:50 PM MDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
250 PM CDT SUN AUG 11 2013

.SYNOPSIS...
ISSUED AT 250 PM CDT SUN AUG 11 2013

SYNOPTIC SCALE PATTERN REMAINS CHARACTERIZED BY BROAD TROUGHING
ACROSS EASTER CANADA INTO THE GREAT LAKES REGION WITH HIGH
AMPLITUDE RIDGE ACROSS THE ROCKIES AND PORTIONS OF THE WEST. UPPER
LOW ROTATING NORTHWARD OFF THE COAST OF OR...AND STRONG UPPER HIGH
LOCATED OFF THE SOUTHEAST COAST. SUBTROPICAL JET REMAINS ACTIVE AS
IT LIFTS SLOWLY NORTHWARD UNDER THE MAIN WESTERN STATES RIDGE. QUASI
STATIONARY BOUNDARY RESIDES ACROSS THE MIDDLE PART OF
NEBRASKA...WITH THE BEST CONVERGENCE ALONG THE FRONT OVER THE
CENTRAL SANDHILLS...REINFORCED BY DIFFERENTIAL HEATING WITH CLOUDS
LIMITING INSOLATION NORTH OF THE BOUNDARY. MORNING SOUNDING FROM LBF
SHOWING GOOD INSTABILITY IN THE 650-800MB LAYER.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 250 PM CDT SUN AUG 11 2013

SCATTERED THUNDERSTORMS ARE DEVELOPING ALONG A SLOW MOVING
SOUTHBOUND COLD FRONT...WHICH EXTENDS FROM NEAR NORFOLK TO BROKEN
BOW TO OGALLALA. INSTABILITY IS DECENT BUT SHEAR IS WEAK...AND
WIDESPREAD SEVERE STORMS ARE NOT EXPECTED. HOWEVER...MID LEVEL LAPSE
RATES ARE STEEPER THAN THOSE OBSERVED THE LAST SEVERAL DAYS...AND
COULD ALLOW FOR A FEW STORMS TO BECOME SEVERE AND PRODUCE HAIL TO
THE SIZE OF QUARTERS. ANOTHER THREAT COULD BE LOCALLY HEAVY
RAINFALL...WITH PWATS QUITE HIGH ACROSS THE REGION. IT APPEARS THAT
STORMS WILL ORGANIZE INTO A CLUSTER ACROSS SOUTHWEST INTO THE
SOUTHERN PORTIONS OF CENTRAL NEBRASKA THROUGH LATE AFTERNOON...AND
THEN SHIFT SOUTH AND EAST INTO SOUTH CENTRAL NEBRASKA AND NORTHERN
KANSAS THIS EVENING.

ANOTHER ROUND OF STORMS IS POSSIBLE...ESPECIALLY ACROSS WESTERN
NEBRASKA MONDAY AFTERNOON. A SURFACE TROUGH WILL BECOME THE FOCUS
FOR SCATTERED T-STORMS ACROSS THE NEBRASKA PANHANDLE BY AFTERNOON.
STEEP LOW AND MID LEVEL LAPSE RATES WILL EXTEND A BIT EAST OF THIS
AREA INTO WESTERN NEBRASKA...WHERE SURFACE BASED CAPE VALUES OF 1500
TO 2500 J/KG WILL RESIDE. SHEAR ONCE AGAIN WILL BE MODEST AT
BEST...SO ALTHOUGH A SEVERE STORM CANNOT BE RULED OUT...WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 250 PM CDT SUN AUG 11 2013

MONDAY NIGHT AND TUESDAY...MODELS SUGGESTING FRONTAL BOUNDARY WILL HAVE
BEEN PUSHED BY PREVIOUS CONVECTION TO A POSITION ALONG THE KS/OK
BORDER. ALOFT...EXPANSIVE UPPER TROUGH OVER EASTER CANADA
DEEPENS/DIGS FURTHER SOUTH INTO THE EASTERN CONUS. THIS WILL SERVE
TO INCREASE THE NW UPPER FLOW OVER THE AREA...PAIRED WITH MOIST
EAST-SOUTHEASTERLY UPSLOPE FLOW NEAR THE SFC. THIS ALLOWS FOR
SOMEWHAT BETTER DEEP LAYER SHEAR ACROSS THE AREA BYT MONDAY
NIGHT...AS THE AFOREMENTIONED FRONT WESTERN EDGE RESIDES OVER THE
HIGHER TERRAIN OF ERN WY/CO. THIS SHOULD ALLOW GOOD CONVERGENCE NEAR
THE WRN EDGE OF THE FRONT AND THUNDERSTORM DEVELOPMENT CONTINUING
MON NIGHT. BY TUESDAY SFC HIGH SLIDES SOUTHWARD TO NRN
MN/ND...EXPANDING INTO THE UPPER MIDWEST. THIS WILL PSUH THE
SOUTHERN EDGE OF THE FRONTAL BOUNDARY FURTHER INTO OK...THOUGH THE
WRN EDGE OF THE BOUNDARY WILL REMAIN ACROSS ERN WY/CO SINCE UPPER
FLOW IS PARALLEL TO THE FRONT. DIURNALLY DRIVEN CONVECTION WILL
AGAIN BE POSSIBLE TUESDAY AFTERNOON INTO THE EVENING...THOUGH
BELIEVE OVERALL COVERAGE WILL BE LESS AS DRIER AIR /40 DEGREE DEW
POINTS/ INVADING THE UPPER MIDWEST AND MISSOURI RIVER VALLEY WILL
NOT BE AS SUPPORTIVE OF LARGE COVERAGE. TUESDAY LOOKS TO BE A CLOUDY
DAY WITH MOIST UPSLOPE FLOW ACROSS THE AREA. THEREFORE MAX TEMPS AND
DIURNAL RANGE WILL BE KEPT DOWN.

WEDNESDAY...UPPER LOW OFF THE BC COAST AND A SLIGHT RETREAT OF THE
EASTERN CANADIAN TROUGH WILL ALLOW RIDGE IN BETWEEN TO BECOME MORE
POSITIVELY TILTED WHICH WILL DRAG THE WESTERN EDGE OF THE PERSISTENT
FRONT EAST INTO THE WESTERN DAKOTAS. THIS WILL CONTINUE THE
POSSIBILITY OF DIURNALLY DRIVEN THUNDERSTORM DEVELOPMENT NEAR THE
FRONT...WHICH WILL FAVOR THE EASTERN PANHANDLE AND PORTIONS OF NORTH
CENTRAL NEBRASKA INTO THE EVENING. HOWEVER...COVERAGE LOOKS TO BE
LIMITED DUE TO A NARROW AREA OF HIGHER LOW LEVEL THETA-E TO SUPPORT
INITIATION AND MAINTENANCE. TEMPS WILL BE SLOW TO RECOVER AND WILL
REMAIN BELOW AVE FOR THIS TIME OF YEAR.

THURSDAY AND BEYOND...AN AMPLIFICATION OF THE UPPER RIDGE LOCATED
OVER THE ROCKIES WILL TAKE PLACE TOWARD THE END OF NEXT WEEK AND
INTO THE BEGINNNING OF NEXT WEEKEND. REMNANTS OF THE PERSISTANT
FRONT/LEE TROUGH IS SUGGESTED TO BE ACROSS THE CENTRAL DAKOTAS WHICH
IS WHERE THUNDERSTORM CHANCES WILL BE THE BEST...THOUGH COVERAGE
LIMITED AS BEST LOW LEVEL MOISTURE STILL PUSHE TO THE DEEP SOUTH.
THIS SFC TROUGH POSITION AND BUILDING OF THE UPPER RIDGE WILL ALSO
SIGNAL A WARMING ATMOSPHERE...THOUGH THE MODELS DISAGREE ON HOW FAST
THIS WILL HAPPEN WITH THE 11.00 RUN OF THE ECMWF KEEP THE AREA
SIGNIFICANTLY COOLER THROUGH THE END OF NEXT WEEK. THROUGH THE
WEEKEND HOWEVER THE UPPER RIDGE BECOMES MORE POSITIVELY TILTED AS A
REINFORCED EAST PAC UPPER LOW BEGINS TO BREAK THE RIDGE DOWN. THIS
BREAKDOWN OF THE UPPER RIDGE IS USUALLY A GOOD SETUP FOR TEMPS
WARMING TO ABOVE AVERAGE WHICH WOULD MEAN UPPER 80S TO LOWER 90S
SEEM REASONABLE SHOULD THE EVOLUTION TAKE PLACE AS THE GFS WOULD
SUGGEST. PRECIP CHANCES IN THIS PATTERN NOT USUALLY VERY GOOD.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1248 PM CDT SUN AUG 11 2013

A SLOW MOVING SOUTHBOUND COLD FRONT WILL EXTEND FROM NEAR KBBW TO
KOGA BY LATE THIS AFTERNOON. SCT TSTMS ARE FORECASTED IN THE
VICINITY OF THE FRONT...INCLUDING THE KLBF TERMINAL. FARTHER NORTH
ACROSS NORTHERN NEBRASKA...NO TSTMS ARE EXPECTED. STORMS SHOULD
END ACROSS SOUTHERN NEBRASKA BY LATE THIS EVENING. VFR CONDITIONS
SHOULD BE THE RULE OUTSIDE OF ANY CONVECTIVE ACTIVITY. SFC WINDS
WILL BE NORTHEAST AT 5 TO 10 KTS TO THE NORTH OF THE FRONT...AND
GENERALLY SOUTHWEST AT 10 KTS TO THE SOUTH OF THE FRONT.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...JWS
SHORT TERM...TAYLOR
LONG TERM...JWS
AVIATION...TAYLOR
Hazardous weather outlook, Aug 11, 2:24 PM MDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
324 PM CDT SUN AUG 11 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-122030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
324 PM CDT SUN AUG 11 2013 /224 PM MDT SUN AUG 11 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE POSSIBLE ALONG A SLOW MOVING
SOUTHBOUND COLD FRONT THIS EVENING. A FEW OF THE STORMS MAY
BECOME SEVERE...MAINLY SOUTH OF A LINE FROM BURWELL...TO
THEDFORD...TO GORDON. LARGE HAIL TO THE SIZE OF QUARTERS AND
DAMAGING WIND GUSTS ARE THE MAIN HAZARDS. IN ADDITION...LOCALLY
HEAVY RAINFALL IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

AN ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH THE COMING WEEK.
THERE IS A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS THROUGH
THURSDAY. AT THIS TIME WIDESPREAD SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

TAYLOR

In the hours before

Special weather statement, Aug 11, 1:56 PM MDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
256 PM CDT SUN AUG 11 2013

NEZ035-112045-
ARTHUR NE-
156 PM MDT SUN AUG 11 2013

...SIGNIFICANT WEATHER ADVISORY FOR ARTHUR COUNTY UNTIL 245 PM MDT...

AT 154 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF ARTHUR...MOVING NORTHEAST AT
5 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ARTHUR...
  HAYTHORN LAKE...
  THREE MILE LAKE...
  LENA...
  BUCKTAIL LAKE...

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 113 AND 130.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 165 AND 176.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

VERY HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.

STOPPKOTTE
Special weather statement, Aug 11, 2:42 PM MDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
242 PM MDT SUN AUG 11 2013

NEZ035-112130-
ARTHUR NE-
242 PM MDT SUN AUG 11 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ARTHUR COUNTY UNTIL 330
PM MDT...

AT 238 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF ARTHUR.  THIS STORM WAS
NEARLY STATIONARY.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MCKEAG...
  BUCKTAIL...

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 112 AND 126.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 165 AND 179.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

STOPPKOTTE
Special weather statement, Aug 11, 3:36 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
436 PM CDT SUN AUG 11 2013

NEZ057-112215-
KEITH NE-
336 PM MDT SUN AUG 11 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN KEITH COUNTY UNTIL 415 PM
MDT...

AT 334 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR KEYSTONE...OR 12 MILES NORTHEAST OF
OGALLALA...MOVING SOUTHEAST AT 5 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  PAXTON...
  SARBEN...
  BIG BALD HILL...
  NEVENS...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 130 AND 149.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

STOPPKOTTE
Special weather statement, Aug 11, 3:38 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
338 PM MDT SUN AUG 11 2013

NEZ022-035-057-112230-
ARTHUR NE-GARDEN NE-KEITH NE-
338 PM MDT SUN AUG 11 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ARTHUR...
NORTHWESTERN KEITH AND SOUTHEASTERN GARDEN COUNTIES UNTIL 430 PM
MDT...

AT 334 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTH OF LEWELLEN...OR 11 MILES EAST OF
OSHKOSH...MOVING EAST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CLEAR CREEK STATE WILDLIFE MANAGEMENT AREA...
  RUTHON...

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 124.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

STOPPKOTTE

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 4:01 PM MDTTornado WarningLBFKeith29 min
Aug 11, 4:31 PM MDTTornado WarningLBFKeith29 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.